# SDR REXA2022040100543

- Difficulty date: March 17, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN F.S.295 AND F.S.333 HAS SPOTS OF CORROSION.	REPAIRED STRINGER 25R BETWEEN F.S.295 AND F.S.333 IAW ENDEAVOR AIR EA CRJ953-13013
